# SDR SWAA2021011942666

- Difficulty date: December 24, 2020
- Submitted: January 19, 2021
- Operation: Air carrier
- Aircraft: N7742B
- Make and model: Boeing 737-7BD
- Aircraft serial: 33928
- Aircraft time: 45,916 hours, 24,138 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Pressure Deck
- Condition: Dented
- Location: Cockpit
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

COCKPIT FLOOR HAS DENT BELOW 2ND OBSERVERS SEAT.  REPAIRED COCKPIT FLOOR, PER EA 1-A53-33179 SEE ALL INDIVIDUAL SIGN OFFS.
